MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941838300
Medical Device Problem Codes Defective Device (2588); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the stent moved on the balloon requiring additional intervention.The patient presented with coronary artery disease and underwent a st elevation myocardial infarction (stemi) procedure of the target lesion located in the left anterior descending (lad) artery.A 3.00 x 38mm synergy xd drug-eluting stent was selected for use.Upon inspection of the device prior to use, there was no damage noticed on the device.During advancement of the device over the guidewire, there was no noticeable resistance noted.The stent was deployed successfully and was well-apposed.However, prior to deployment, it was noted that the balloon markers were not in proximity to the stent and angiogram showed that the balloon was longer than the stent.It was noted that there was roughly 10-12mm of balloon overhang between the proximal marker and the proximal edge of the stent.The physician decided to deploy the stent as the procedure was time sensitive and the patient was in critical condition.Although there were no issues with this stent, the physician decided that they needed to place a 3.50 x 12mm synergy xd drug-eluting stent proximal to the previously placed stent due to the balloon overhang.No patient complications were reported.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jeff wallner wallner
4100 hamline ave n
arden hills, MN 55112
6515811560
MDR Report Key16800016
Report Number2124215-2023-15889
Device Sequence Number14265774
Product Code NIQ
UDI-Device Identifier08714729981015
UDI-Public08714729981015
Combination Product (Y/N)Y
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2024
Device Model NumberH7493941838300
Device Lot Number0030288411
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/29/2023
Initial Report FDA Received Date04/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown